Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

40 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
De Angelis, T., Ferrari, G., Moriarty, J.: A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs. MATHEMATICS OF OPERATIONS RESEARCH. 44, 512-531 (2019).
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari, G., Rodosthenous, N.: Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy. Center for Mathematical Economics Working Papers, 589, Aktual. Version Februar 2019. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro, G., Ceci, C., Ferrari, G.: Optimal Reduction of Public Debt under Partial Observation of the Economic Growth. Center for Mathematical Economics Working Papers, 608. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933147
Grigorova, M., Quenez, M.-C., Sulem, A.: Superhedging prices of European and American options in a non-linear incomplete market with default. Center for Mathematical Economics Working Papers, 607. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126
Li, H.: Optimal stopping under $\textit{G}$-expectation. Center for Mathematical Economics Working Papers, 606. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
Ferrari, G., Yang, S.: ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING. ADVANCES IN APPLIED PROBABILITY. 50, 671-705 (2018).
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G., Schuhmann, P.: An Optimal Dividend Problem with Capital Injections over a Finite Horizon . Center for Mathematical Economics Working Papers, 595. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930530
De Angelis, T., Ferrari, G.: Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . ADVANCES IN APPLIED PROBABILITY. 50, 347-372 (2018).
PUB | DOI | WoS | arXiv
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari, G.: On a Class of Singular Stochastic Control Problems for Reflected Diffusions . Center for Mathematical Economics Working Papers, 592. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari, G., Vargiolu, T.: On the Singular Control of Exchange Rates . Center for Mathematical Economics Working Papers, 594. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912499
Riedel, F., Steg, J.-H.: Subgame-perfect equilibria in stochastic timing games. Journal of Mathematical Economics. 72, 36-50 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
De Angelis, T., Federico, S., Ferrari, G.: Optimal Boundary Surface for Irreversible Investment with Stochastic Costs. Mathematics of Operations Research. 42, 1135-1161 (2017).
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
Ferrari, G., Salminen, P.: IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY. ADVANCES IN APPLIED PROBABILITY. 48, 298-314 (2016).
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756
de Angelis, T., Ferrari, G., Martyr, R., Moriarty, J.: Optimal entry to an irreversible investment plan with non convex costs . Center for Mathematical Economics Working Papers, 566. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900480
Hellmann, T., Thijssen, J.J.J.: Fear of the market or fear of the competitor? Ambiguity in a real options game. Center for Mathematical Economics Working Papers, 533, Januar 2016. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
de Angelis, T., Ferrari, G., Moriarty, J.: A solvable two-dimensional singular stochastic control problem with non convex costs. Center for Mathematical Economics Working Papers, 561. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
Ferrari, G., Yang, S.: On an optimal extraction problem with regime switching. Center for Mathematical Economics Working Papers, 562. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
Ferrari, G.: Controlling public debt without forgetting Inflation. Center for Mathematical Economics Working Papers, 564. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904753
de Angelis, T., Ferrari, G.: Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . Center for Mathematical Economics Working Papers, 565. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
De Angelis, T., Ferrari, G., Moriarty, J.: A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES. SIAM Journal on Control and Optimization. 53, 1199-1223 (2015).
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
Ferrari, G.: On an integral equation for the free-boundary of stochastic, irreversible investment problems. The Annals of Applied Probability. 25, 150-176 (2015).
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2763830
Steg, J.-H.: Symmetric equilibria in stochastic timing games. Center for Mathematical Economics Working Papers, 543. Center for Mathematical Economics, Bielefeld (2015).
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2757310
Steg, J.-H., Thijssen, J.: Quick or Persistent? Strategic Investment Demanding Versatility. Center for Mathematical Economics Working Papers, 541. Center for Mathematical Economics, Bielefeld (2015).
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2785971
Steg, J.-H.: Preemptive Investment under Uncertainty. Center for Mathematical Economics Working Papers, 549. Center for Mathematical Economics, Bielefeld (2015).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
de Angelis, T., Ferrari, G., Moriarty, J.: A non convex singular stochastic control problem and its related optimal stopping boundaries. Center for Mathematical Economics Working Papers, 508. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2698773
Riedel, F., Steg, J.-H.: Subgame-Perfect Equilibria in Stochastic Timing Games. Center for Mathematical Economics Working Papers, 524. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
De Angelis, T., Ferrari, G.: A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis. Stochastic Processes and their Applications. 124, 4080-4119 (2014).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
Chiarolla, M.B., Ferrari, G.: Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem. SIAM Journal on Control and Optimization. 52, 1048-1070 (2014).
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
Ferrari, G., Salminen, P.: Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary. Center for Mathematical Economics Working Papers, 530. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544
de Angelis, T., Federico, S., Ferrari, G.: On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment. Center for Mathematical Economics Working Papers, 509. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687
de Angelis, T., Ferrari, G., Moriarty, J.: A solvable two-dimensional degenerate singular stochastic control problem with non convex costs. Center for Mathematical Economics Working Papers, 531. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2638626
Chiarolla, M.B., Ferrari, G., Riedel, F.: Generalized Kuhn-Tucker Conditions for N-Firm Stochastic Irreversible Investment under Limited Resources. Siam Journal On Control And Optimization. 51, 3863-3885 (2013).
PUB | DOI | WoS
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034
Ferrari, G.: On an integral equation for the free boundary of stochastic, irreversible investment problems. Working Papers. Institute of Mathematical Economics, 471. Center for Mathematical Economics, Bielefeld (2012).
PUB | PDF
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2671727
Chiarolla, M.B., Ferrari, G., Riedel, F.: Generalized Kuhn–Tucker conditions for N-Firm stochastic irreversible investment under limited resources. Working Papers. Institute of Mathematical Economics, 463. Center for Mathematical Economics, Bielefeld (2012).
PUB | PDF
 
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900947
Vorbrink, J.: American options with multiple priors in continuous time. Working Papers. Institute of Mathematical Economics, 448. Center for Mathematical Economics, Bielefeld (2011).
PUB | PDF
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943934
Riedel, F.: Optimal Stopping under Ambiguity in Continuous Time. Working Papers. Institute of Mathematical Economics, 429. Universität Bielefeld, Bielefeld (2010).
PUB | PDF
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2302541
Chudjakow, T.: On Knightian uncertainty models : optimal behavior in presence of model uncertainty. Bielefeld University, Bielefeld (Germany) (2010).
PUB | PDF
 
2009 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943958
Chudjakow, T., Riedel, F.: The Best Choice Problem under Ambiguity. Working Papers. Institute of Mathematical Economics, 413. Universität Bielefeld, Bielefeld (2009).
PUB | PDF
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633775
Riedel, F.: Optimal Stopping With Multiple Priors. ECONOMETRICA. 77, 857-908 (2009).
PUB | DOI | WoS
 
2007 | Diskussionspapier | Veröffentlicht | PUB-ID: 1944648
Riedel, F.: Optimal Stopping under Ambiguity. Working Papers. Institute of Mathematical Economics, 390. Universität Bielefeld, Bielefeld (2007).
PUB | PDF
 

Filter und Suchbegriffe

keyword="optimal stopping"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung